| Model Number |
NM-401L-0423 |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation/investigation.Therefore, the root cause of the reported phenomenon could not be determined at this time.Supplemental report(s) will be submitted should any relevant new information is available.Investigation is ongoing.This report will be supplemented accordingly following investigation.
Event or Problem Description
It was reported that the liquid did not come out from the needle (two needles).The intended procedure was completed using a total of three needles.There was no patient harm or injury reported.No user injury reported due to the event.The issue occurred on two needles with the same lot number (15v).The type of procedure performed at the time of the event was not provided.This report (first needle) is related to report with patient identifier (b)(6) ( second needle).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been more than 1 year since the subject device was manufactured.Based on the results of the investigation, it can be assumed that the phenomenon occurred due to the compressive bucking on the needle tube.A definitive root cause cannot be identified.The instructions for use (ifu) instruction manual state: - ifu warns against this event as follows: ¿·straighten out the instrument before inspecting it.The instrument can be damaged if it is coiled while the handle is operated ·operate the slider slowly, otherwise the tube could buckle ·when inserting the instrument into the endoscope, retract the needle into the sheath, hold the instrument close to the biopsy valve, and keep it as straight as possible relative to the biopsy valve.Otherwise, the instrument could be damaged.·insert the instrument slowly.Abrupt insertion could damage the endoscope and/or instrument ·stop using the instrument if the insertion portion bends excessively during use.This could result in malfunction, such as failing to extend the needle or inject a fluid.¿ olympus will continue to monitor the field performance of this device.H3 was updated as device was not returned for an evaluation.